How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28704
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

My daughter has DVT and on her third blood thinner

Customer Question

My daughter has DVT and on her third blood thinner Coumadin.She has reacted to the injectable and the generic Warfarin . Her body is constant pain. She also has celitac disease, hypothyroid, and proytein c deficiency which means a life time on coumadin. My daughter is not the typical patient. It took years before she was diagnosised with celitacs. I feel she is the zebra in the herd of horses and NO medical doctor looks for or at the zebra. I am in the medical field and at a loss even to know what type specialist does she need. Her doctor even told her she didn't know what was going on. Her doctor has ran many many blood tests and all negative. My daughter is in constant pain . What do we do and where do we look for answers
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.

Hi there,

I am sorry to hear about your daughter's condition.

Has she been tried on newer anti coagulants like Xarelto, Eliquis?

A hematologist should be consulted with.